# SDR P2EA98169

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - PASSENGER CABIN SEATS RIGHT POSITIONS 3, 5, 6, 7, 8, 10, 11, 12, 13, 14, 15 AND 17 FORWARD TUBE CRACKED AT THE OUTBOARD END.  REPAIRED SEAT ASSEMBLIES RIGHT SIDE POSITIONS 3, 5, 6, 7, 8, 10, 11, 12, 13, 14, 15 AND 17 IAW COOPESA EO-COO-3-25-464-98 DATED SEPT 10, 1998.  REF COOPESA WORK ORDER L1-0909-2-203, NON-ROUTINE NR 477.  (M)
